skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

On the robustness of the impossibility result in the topological approach to social choice

Le Breton, Michel; Uriarte, José Ramón

Social choice and welfare, 1990, Vol.7(2), pp.131-140 [Tạp chí có phản biện]

ISSN: 0176-1714

Toàn văn sẵn có

Phiên bản sẵn có
Trích dẫn Trích dẫn bởi
  • Nhan đề:
    On the robustness of the impossibility result in the topological approach to social choice
  • Tác giả: Le Breton, Michel
  • Uriarte, José Ramón
  • Chủ đề: Neue Politische Ökonomie ; Theorie
  • Là 1 phần của: Social choice and welfare, 1990, Vol.7(2), pp.131-140
  • Mô tả:

    In the first part we make an assessment of the impossibility result, due to Chichilnisky, in the topological approach to social choice theory. We observe that this result depends essentially on the choice of the topology for the set of preferences. In the second part, we present two positive results, obtained using the global approach. The first one deals with the space of continuous and strictly convex preferences, a space which, in the local approach, would produce an impossibility result. The second result deals with a class of preferences which is dense in the space of all continuous preferences. Thus, an approximate solution of the Chichilnisky problem has been obtained on this space.


  • Ngôn ngữ: English
  • Số nhận dạng: ISSN: 0176-1714

Đang tìm Cơ sở dữ liệu bên ngoài...